Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Diagnosed with HPV, pain and redness on vagina, orange sac on the vaginal opening. What could it be?

Hi.. i was diagnosed of HPV but i dont know exactly the stage of it.. i had a cervarix first shot and im using now wartec.. im suffering pain and redness of my vagina and i noticed that it spreads more after applying the cream!! The dr did not examine my vagina from the inside!! And i lately noticed while applying the treatment that there is an orange sac not too much big exactly on the opening of my vagina? What this could be? Shall i visit the dr again? Shall i be worried of having inner vaginal warts? Regards
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response

Wartec should only be applied to warts you can see and should be put only on them and not around them. So be careful not to put the creme all over. You might have an allergy to Wartec. So be careful.
Wartec destroys the skin and the virus of the wart . So it can be normal to have a burning sensation or redness where the warts are.
If you can`t see the warts - don`t apply the creme.
The orange sac might just be part of the hymen or the vaginal wall.
You should always be checked for internal warts as well.
Go back and let the doctor have another look and show you how to apply the creme properly or to check if it looks more like an allergy.

kind regards,
Answered: Sat, 15 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor